# SDR AALA20150306004

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 75,435 hours, 39,838 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Part number: 1497674004
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  LT HYD QTY INDICATION DROPPED TO ZERO DURING CRUISE.  REPLACED LT HYD QTY INDICATOR IAW MM 29-30-00.  SYS CHECKED NORMAL.
